Alert archive / Iowa / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 99, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Apr 13, 2006, 7:00 PM CDT for Grundy County, Hardin County, Iowa. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2006, 7:00 PM CDT (00:00 UTC)
- Expired
- Apr 13, 2006, 7:19 PM CDT
- In force
- 19 min
- Issued by
- NWS Des Moines, IA
- Area
- Counties, with a storm outline in the text
Counties Grundy County, IA, Hardin County, IA
The radar
The Des Moines radar (KDMX), 104 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 5:32 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.0 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 774 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 2028 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDMX 140000
SVRDMX
IAC075-083-140045-
/O.NEW.KDMX.SV.W.0099.060414T0000Z-060414T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
700 PM CDT THU APR 13 2006
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GRUNDY COUNTY IN CENTRAL IOWA.
SOUTHEASTERN HARDIN COUNTY IN CENTRAL IOWA.
* UNTIL 745 PM CDT.
* AT 656 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM PARKERSBURG TO 9 MILES SOUTH OF
ELDORA...OR ALONG A LINE EXTENDING FROM 18 MILES WEST OF WATERLOO
TO 41 MILES SOUTHWEST OF WATERLOO...AND MOVING EAST AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE...
NEAR HOLLAND BY 705 PM CDT.
NEAR GRUNDY CENTER BY 710 PM CDT.
NEAR DIKE BY 715 PM CDT.
NEAR BEAMAN BY 720 PM CDT.
NEAR MORRISON BY 725 PM CDT.
NEAR REINBECK BY 730 PM CDT.
THE LOCATIONS OF WHITTEN...STOUT...UNION AND WELLSBURG ARE ALSO IN
THE PATH OF THESE SEVERE THUNDERSTORMS.
LARGE HAIL CAN CAUSE SERIOUS INJURY AND EXTENSIVE PROPERTY DAMAGE.
SEEK SAFETY IN A STURDY BUILDING...AND STAY AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING GOLF BALL TO BASEBALL SIZED
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS
REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE TO YOUR NATIONAL WEATHER SERVICE IN DES
MOINES AT 1-800-759-9276.
LAT...LON 4255 9288 4222 9332 4222 9278 4230 9277
4231 9255 4255 9259
$$
DONAVON2 follow-up statements
000
WWUS53 KDMX 140015
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
714 PM CDT THU APR 13 2006
IAC083-140024-
/O.CAN.KDMX.SV.W.0099.000000T0000Z-060414T0045Z/
HARDIN IA-
714 PM CDT THU APR 13 2006
...THE SEVERE THUNDERSTORM WARNING FOR HARDIN COUNTY HAS BEEN
CANCELLED...
AT 708 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FRIDAY MORNING FOR EASTERN IOWA.
LAT...LON 4254 9291 4222 9300 4221 9278 4230 9277
4231 9255 4254 9258
$$
IAC075-140045-
/O.CON.KDMX.SV.W.0099.000000T0000Z-060414T0045Z/
GRUNDY IA-
714 PM CDT THU APR 13 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GRUNDY COUNTY
UNTIL 745 PM CDT...
AT 708 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CONRAD...OR 35 MILES SOUTHWEST OF WATERLOO...AND MOVING EAST AT 30
MPH.
THE SEVERE THUNDERSTORM WILL BE...
NEAR BEAMAN BY 720 PM CDT.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
IF SEVERE WEATHER WAS OBSERVED...CONTACT THE NATIONAL WEATHER SERVICE
OFFICE IN DES MOINES AT 1-800-759-9276.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FRIDAY MORNING FOR EASTERN IOWA.
LAT...LON 4254 9291 4222 9300 4221 9278 4230 9277
4231 9255 4254 9258
$$
DONAVON000
WWUS53 KDMX 140019
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
719 PM CDT THU APR 13 2006
IAC075-140029-
/O.CAN.KDMX.SV.W.0099.000000T0000Z-060414T0045Z/
GRUNDY IA-
719 PM CDT THU APR 13 2006
...THE SEVERE THUNDERSTORM WARNING FOR GRUNDY COUNTY HAS BEEN
CANCELLED...
AT 717 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.
LAT...LON 4254 9291 4222 9300 4221 9278 4230 9277
4231 9255 4254 9258
$$
VACHALEKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 3:45 PM CDT, 3 hours 15 minutes earlier.
Area forecast discussion, Apr 13, 3:45 PM CDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 345 PM CDT THU APR 13 2006 .SYNOPSIS... UPPER LEVEL JET IS ROUNDING TOP OF LARGE UNSEASONAL CONUS RIDGE WITH LEFT EXIT REGION DIVERGENCE AND SEVERAL EMBEDDED SHRT WVS AIDING UVM FROM NERN IA TOWARD THE GREAT LAKES. STRONG BUT MOISTURE STARVED THETA-E ADVECTION APPROACHING MS RIVER WITH FRONTOGENETICAL FORCING NOTED FROM MN INTO WI. 19Z SFC ANLYS SHOWS LOW OVER SERN SD WITH WRMFNT ALG IA/WI BORDER AND TRAILING DRYLINE INTO KS. 60 PLUS DEWPOINTS PUSHING THROUGH STATE AND MLCAPES 1-3K J/KG OVER ALL BUT ERN IA AND ADVANCING NEWD. WEAKEST CIN AND DEEP MOISTURE CONVERGENCE NOTED OVER ERN IA/MO WHERE VSBL STLT IMAGERY SHOWS CU FIRING. .SHORT TERM...TONIGHT THROUGH SUN INITIAL CONCERN WILL BE EVOLUTION OF CONVECTION THIS EVE. FEEL BEST CHANCES WILL BE TO OUR E CLOSER TO DEEPER FORCING...BUT CONSIDERING WHERE CU IS DEVELOPING HAVE INCLUDED CHANCE WORDING E THROUGH 03Z. ANY STORMS THAT DO FIRE WOULD MOVE QUICKLY OFF TO THE E. BY TOMORROW A WEAK WAVE IS EXPECTED TO CROSS SRN IA DURING THE AFTERNOON. AMS BECOMES QUITE UNSTABLE AGAIN WITH MLCAPES OVER 3000 J/KG AND CIN ERODING. ADEQUATE CONVERGENC AVAILABLE THIS TIME SO HAVE ADDED CHANCE POPS SERN CORNER INTO THE EVE. LOOKING AHEAD TO NEXT AND MORE SIGNIFICANT SYS...GFS SEEMS FASTER THAN ALL OTHER MODELS AND SLOWER SOLUTIONS FAVORED. WARM ADVECTION INCREASES...BUT MAINLY TO OUR SW OVERNIGHT...SO HAVE ADJUSTED THE SLIGHT CHANCE WORDING THE SW. ISENT LIFT SPREADS INTO IA DURING THE MORNING WITH POPS INCREASING AND THEN BECOMING MORE WIDESPREAD DURING THE AFTERNOON. FOLLOWING NAM SOLUTION...WHICH IS SIMILAR TO OTHER MODELS...SUGGESTS CURRENT ERN PACIFIC UPPER LOW REACHING REACHING MO VALLEY AS A PROGRESSIVE WV WITH ATTENDANT SFC LOW ONLY SLIGHTLY AHEAD. INSTABILITY AXIS WRAPS INTO LOW FROM NWRN MO ADVANCING INTO SWRN IA DURING THE EVE. WILL NOT BREAK DOWN DETAILS...BUT PATTERN RECOGNITION...SHEAR AND INSTABILITY ALL POINT TOWARD DECENT SVR WX EVENT WITH ALL MODES AND SOME TORNADOES POSSIBLE. STRONG QG FORCING ON NOSE OF DRY SLOT SHOULD OVERWHELM ANY CIN. SHOULD EXPAND INTO LARGE MCS SAT NIGHT WITH NOSE OF WARM ADVECTION SURGING INTO IA SO EXPANDING LIKELY WORDING SAT NIGHT. PCPN MAY LINGER INTO SUN ERN HALF WITH LITTLE CHANGE THAT PERIOD. FORECAST SOUNDINGS SUGGEST DECENT MIXING AGAIN FRI BUT NOT AS AGGRESSIVE AS TODAY SO BASICALLY FOLLOWED A GUIDANCE BLEND WHICH IS A FEW DEGREES ABOVE RUNNING FCST. LOWERED FRI NIGHT MINS SEVERAL DEGREES CLOSER TO WARM END OF GUIDANCE WITH GOOD RADIATIONAL COOLING CONDITIONS EXPECTED. DID NOT WANT TO MAKE TOO BIG OF A CHANGE BUT MAY HAVE TO GO EVEN FURTHER IN LATER RUNS. SHOULD SEE ENOUGH SUN SAT TO BOOST TEMPS FOR AT LEAST AWHILE SO WILL RAISE A FEW DEGREES TOWARD WARMER END OF GUIDANCE ALL BUT NERN WHICH IS SUPPORTED BY MIXED LOW LEVEL TEMPS. .LONG TERM...SUN NIGHT THROUGH THU MAIN CONCERN IN THIS PERIOD WILL BE SYS AFFECTING IA AROUND TUE AND MODELS HAVE YET TO CONVERGE ON A SOLUTION. PAST TWO GFS RUNS HAVE MADE DRAMATIC CHANGES FROM PREVIOUS ONES AND RECENT EURO/GEM SOLUTIONS...CLOSING OFF UPPER LOW THROUGH UPPER MS VALLEY. NO SENSE IN BREAKING DOWN DETAILS WITH MODELS INCONSISTENCIES...BUT HAVE NOT CHANGED FCST MUCH AS OF YET WITH GENERAL SCENARIO HAVING CHANCES FOR WARM ADVECTION PCPN MON NIGHT THEN A MORE SFC BASED THREAT TUE AND TUE EVE FAR E WITH CFP. HAVE LEFT WED AND REMAINDER OF FCST DRY FOR THE TIME BEING...BUT MAY HAVE TO INTRODUCE LINGERING POPS WITH SLOW MOVING SYS IF GFS MATERIALIZES OR SRN IA IS AFFECTED BY SOUTHERN STREAM SHRT WV AS SUGGESTED BY ECMWF. DID NOT CHANGE TEMPS MUCH. LAST FEW RUNS OF GFS H85 TEMPS SEEM A BIT COOL VS ECMWF READINGS AND ENSEMBLE MOS SUPPORTS THIS WARMER THINKING. GENERALLY FOLLOWED BLEND OF MOS AND ENSEMBLE MOS AVERAGE WITH OTHER MINOR ADJUSTMENTS TO FIT ADJACENT OFFICES. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && RUSSELL/SMALL
Hazardous weather outlook, Apr 13, 4:00 PM CDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 400 PM CDT THU APR 13 2006 IAZ027-028-037>039-048>050-060>062-073>075-083>086-094>097-142100- BUTLER-BREMER-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA-POLK- JASPER-POWESHIEK-WARREN-MARION-MAHASKA-CLARKE-LUCAS-MONROE- WAPELLO-DECATUR-WAYNE-APPANOOSE-DAVIS- 400 PM CDT THU APR 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA EAST OF A MASON CITY TO LAMONI LINE. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON THROUGH 9 PM. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WIND TO 60 MPH. A SECONDARY THREAT OF ISOLATED TORNADOES IS POSSIBLE THROUGH 7 PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERAL CHANCES FOR THUNDERSTORMS EXIST OVER THE NEXT WEEK. ISOLATED THUNDERSTORMS ARE POSSIBLE TOMORROW NIGHT INTO SATURDAY MORNING...BUT ARE NOT EXPECTED TO BE SEVERE. A MORE SIGNIFICANT CHANCE FOR STORMS WILL ARRIVE SATURDAY AFTERNOON INTO SATURDAY NIGHT. SOME OF THE STORMS ARE QUITE LIKELY TO BE SEVERE DURING THIS PERIOD WITH THE GREATEST THREAT IN THE 6 PM UNTIL MIDNIGHT TIME FRAME SATURDAY NIGHT. LARGE HAIL AND DAMAGING WIND WILL BE THE PRIMARY THREAT WITH A SECONDARY TORNADO THREAT. VERY HEAVY RAIN MAY LIKELY CAUSE FLOODING. ANOTHER CHANCE FOR THUNDERSTORMS WILL OCCUR ON TUESDAY. AT THIS TIME IT IS TOO EARLY TO DETERMINE IF THEY WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS EVENING FROM 5 PM THROUGH 9 PM. SPOTTER ACTIVATION IS LIKELY ON SATURDAY AND SATURDAY EVENING. IAZ004>007-015>017-023>026-033>036-044>047-057>059-070>072-081- 082-092-093-142100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON- CRAWFORD-CARROLL-GREENE-BOONE-AUDUBON-GUTHRIE-DALLAS-CASS-ADAIR- MADISON-ADAMS-UNION-TAYLOR-RINGGOLD- 400 PM CDT THU APR 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA WEST OF A MASON CITY TO LAMONI LINE. .DAY ONE...THIS AFTERNOON AND TONIGHT A SLIGHT CHANCE OF THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL THROUGH 7 PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERAL CHANCES FOR THUNDERSTORMS EXIST OVER THE NEXT WEEK. ISOLATED THUNDERSTORMS ARE POSSIBLE TOMORROW NIGHT INTO SATURDAY MORNING...BUT ARE NOT EXPECTED TO BE SEVERE. A MORE SIGNIFICANT CHANCE FOR STORMS WILL ARRIVE SATURDAY AFTERNOON INTO SATURDAY NIGHT. SOME OF THE STORMS ARE QUITE LIKELY TO BE SEVERE DURING THIS PERIOD WITH THE GREATEST THREAT IN THE 6 PM UNTIL MIDNIGHT TIME FRAME SATURDAY NIGHT. TORNADOES WILL BE THE PRIMARY THREAT WHILE LARGE HAIL AND DAMAGING WIND ALSO LIKELY. VERY HEAVY RAIN MAY LIKELY CAUSE FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS EVENING FROM 5 PM THROUGH 9 PM. SPOTTER ACTIVATION IS LIKELY ON SATURDAY AND SATURDAY EVENING. RUSSELL
In the hours before
Local storm report, Apr 13, 6:45 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
645 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM HAIL 4 S NEW PROVIDENCE 42.22N 93.17W
04/13/2006 E1.00 INCH HARDIN IA TRAINED SPOTTER
&&
MRUSSELLLocal storm report, Apr 13, 6:51 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
651 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HAIL 2 SE ACKLEY 42.53N 93.02W
04/13/2006 E0.75 INCH GRUNDY IA TRAINED SPOTTER
&&
STEACHOULocal storm report, Apr 13, 6:54 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
654 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HAIL 3 E ELDORA 42.36N 93.04W
04/13/2006 E1.00 INCH HARDIN IA TRAINED SPOTTER
&&
STEACHOULocal storm report, Apr 13, 6:55 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
655 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM HAIL 2 E STEAMBOAT ROCK 42.41N 93.03W
04/13/2006 E0.88 INCH HARDIN IA TRAINED SPOTTER
&&
STEACHOULocal storm report, Apr 13, 6:57 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
657 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM HAIL GRUNDY CENTER 42.36N 92.77W
04/13/2006 E0.75 INCH GRUNDY IA TRAINED SPOTTER
&&
MRUSSELLLocal storm report, Apr 13, 6:59 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
659 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL 4 SSW TRAER 42.14N 92.51W
04/13/2006 E1.75 INCH TAMA IA TRAINED SPOTTER
REPORTED BY TRAINED SPOTTER.
&&
RKThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:02 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk | 43 min |
| Apr 13, 7:03 PM CDT | Severe Thunderstorm Warning | DMX | Hardin | 42 min |
| Apr 13, 7:26 PM CDT | Severe Thunderstorm Warning | DMX | Grundy | 49 min |
| Apr 13, 7:28 PM CDT | Severe Thunderstorm Warning | DMX | Tama | 38 min |
| Apr 13, 8:09 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk | 51 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.